On filial rings

Andrusziewicz, R.; Puczylowski, E.R.

Portugaliae mathematica (1988)

  • Volume: 45, Issue: 2, page 139-149
  • ISSN: 0032-5155

How to cite


Andrusziewicz, R., and Puczylowski, E.R.. "On filial rings." Portugaliae mathematica 45.2 (1988): 139-149. <http://eudml.org/doc/115618>.

author = {Andrusziewicz, R., Puczylowski, E.R.},
journal = {Portugaliae mathematica},
keywords = {filial ring; subidempotent ring; nilpotent ring; ideals; accessible subrings},
language = {eng},
number = {2},
pages = {139-149},
publisher = {Sociedade Portuguesa de Matemática},
title = {On filial rings},
url = {http://eudml.org/doc/115618},
volume = {45},
year = {1988},

AU - Andrusziewicz, R.
AU - Puczylowski, E.R.
TI - On filial rings
JO - Portugaliae mathematica
PY - 1988
PB - Sociedade Portuguesa de Matemática
VL - 45
IS - 2
SP - 139
EP - 149
LA - eng
KW - filial ring; subidempotent ring; nilpotent ring; ideals; accessible subrings
UR - http://eudml.org/doc/115618
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.